Volume 17, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Sur les surfaces lorentziennes compactes sans points conjugués

Christophe Bavard and Pierre Mounoud

Geometry & Topology 17 (2013) 469–492
Bibliography
1 L Andersson, M Dahl, R Howard, Boundary and lens rigidity of Lorentzian surfaces, Trans. Amer. Math. Soc. 348 (1996) 2307 MR1363008
2 C Boubel, P Mounoud, C Tarquini, Lorentzian foliations on 3–manifolds, Ergodic Theory Dynam. Systems 26 (2006) 1339 MR2266364
3 K S Brown, Cohomology of groups, 87, Springer (1982) MR672956
4 N Bruschlinsky, Stetige Abbildungen und Bettische Gruppen der Dimensionszahlen 1 und 3, Math. Ann. 109 (1934) 525 MR1512908
5 D Burago, S Ivanov, Riemannian tori without conjugate points are flat, Geom. Funct. Anal. 4 (1994) 259 MR1274115
6 Y Carrière, L Rozoy, Complétude des métriques lorentziennes de T2 et difféormorphismes du cercle, Bol. Soc. Brasil. Mat. 25 (1994) 223 MR1306563
7 L Green, R Gulliver, Planes without conjugate points, J. Differential Geom. 22 (1985) 43 MR826423
8 M Gutiérrez, F J Palomo, A Romero, Lorentzian manifolds with no null conjugate points, Math. Proc. Cambridge Philos. Soc. 137 (2004) 363 MR2092065
9 G H Halphen, Traité des fonctions elliptiques et de leurs applications. I, Gauthier-Villars (1886)
10 E Hopf, Closed surfaces without conjugate points, Proc. Nat. Acad. Sci. U. S. A. 34 (1948) 47 MR0023591
11 S t Hu, Homotopy theory, 8, Academic Press (1959) MR0106454
12 W B R Lickorish, Homeomorphisms of non-orientable two-manifolds, Proc. Cambridge Philos. Soc. 59 (1963) 307 MR0145498
13 F Mercuri, P Piccione, D V Tausk, Stability of the conjugate index, degenerate conjugate points and the Maslov index in semi-Riemannian geometry, Pacific J. Math. 206 (2002) 375 MR1926783
14 B O’Neill, Semi-Riemannian geometry, with applications to relativity, 103, Academic Press (1983) MR719023
15 B L Reinhart, Line elements on the torus, Amer. J. Math. 81 (1959) 617 MR0111050
16 R O Ruggiero, On the creation of conjugate points, Math. Z. 208 (1991) 41 MR1125731
17 N Steenrod, The Topology of Fibre Bundles, 14, Princeton Univ. Press (1951) MR0039258